# SDR CA041206004

- Difficulty date: December 3, 2004
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Piper PA-31-350
- Aircraft time: 10,564 hours
- Engine: Lyc TIO540J2BD
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Alternator
- Part number: ALT8421R
- Part serial: 5061301
- Condition: Seized
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: H
- Precautionary procedure: O

## Discrepancy

(CAN) ON A FLIGHT,  PILOT NOTIED RH ALT OUT LIGHT CAME ON. PILOT CONTINUED FLIGHT AIRPORT. MAINTENANCE THE NEXT MORNING NOTICED THAT THE RT ALTERNATOR BELT HAD BROKEN AND THAT THE ALTERNATOR WAS SEIZED. ALTERNATOR WAS REMOVED AND DISSASSEMBLED FRONT AND REAR BEARINGS WERE DESTROYED AND BRUSH HOLDER WAS DAMAGED.
